BROWSE

Related Scientist

Researcher

이은정
기하학 수리물리 연구단
more info

Flag bott manifolds of general lie type and their equivariant cohomology rings

Cited 0 time in webofscience Cited 0 time in scopus
62 Viewed 7 Downloaded
Title
Flag bott manifolds of general lie type and their equivariant cohomology rings
Author(s)
Kaji S.; Kuroki S.; EUNJEONG LEE; Suh D.Y.
Publication Date
2020-01
Journal
HOMOLOGY HOMOTOPY AND APPLICATIONS, v.22, no.1, pp.375 - 390
Publisher
INT PRESS BOSTON
Abstract
© 2020, International Press.In this article we introduce flag Bott manifolds of general Lie type as the total spaces of iterated flag bundles. They generalize the notion of flag Bott manifolds and generalized Bott manifolds, and admit nice torus actions. We calculate the torus equivariant cohomology rings of flag Bott manifolds of general Lie type
URI
https://pr.ibs.re.kr/handle/8788114/7062
ISSN
1532-0073
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2020_EJL_Flag Bott manifolds of general Lie type and their equivariant cohomology rings.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse